On Polynomial Modular Number Systems over $ \mathbb{Z}/{p}\mathbb{Z} $ - Université de Paris - Faculté des Sciences Access content directly
Journal Articles Advances in Mathematics of Communications Year : 2024

On Polynomial Modular Number Systems over $ \mathbb{Z}/{p}\mathbb{Z} $


Since their introduction in 2004, Polynomial Modular Number Systems (PMNS) have become a very interesting tool for implementing cryptosystems relying on modular arithmetic in a secure and efficient way. However, while their implementation is simple, their parameterization is not trivial and relies on a suitable choice of the polynomial on which the PMNS operates. The initial proposals were based on particular binomials and trinomials. But these polynomials do not always provide systems with interesting characteristics such as small digits, fast reduction, etc. In this work, we study a larger family of polynomials that can be exploited to design a safe and efficient PMNS. To do so, we first state a complete existence theorem for PMNS which provides bounds on the size of the digits for a generic polynomial, significantly improving previous bounds. Then, we present classes of suitable polynomials which provide numerous PMNS for safe and efficient arithmetic.
Fichier principal
Vignette du fichier
1930-5346_2022018.pdf (411.67 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03611829 , version 1 (11-07-2022)



Jean-Claude Bajard, Jérémy Marrez, Thomas Plantard, Pascal Véron. On Polynomial Modular Number Systems over $ \mathbb{Z}/{p}\mathbb{Z} $. Advances in Mathematics of Communications, 2024, 18 (3), pp.674-695. ⟨10.3934/amc.2022018⟩. ⟨hal-03611829⟩
184 View
190 Download



Gmail Facebook X LinkedIn More